Artículos

Artículos Encontrados 102 registros  inicioanterior93 - 102  ir al registro: La búsqueda tardó 0.01 segundos. 
93.
11 p, 551.1 KB Hopf Bifurcation of a generalized Moon-Rand system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the Hopf bifurcation from the equilibrium point at the origin of a generalized Moon-Rand system. We prove that the Hopf bifurcation can produce 8 limit cycles. The main tool for proving these results is the averaging theory of fourth order. [...]
2015 - 10.1016/j.cnsns.2014.06.041
Communications in Nonlinear Science and Numerical Simulation, Vol. 20 (2015) , p. 1070-1077  
94.
7 p, 259.7 KB On the integrability of a three-dimensional cored galactic Hamiltonian / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We characterize when the three–dimensional cored galactic Hamiltonian system with Hamiltonian H =1/2(p2x + p2y +p2z/q)+s1 + x2 + y2 +z2/q, is completely meromorphically integrable when q ∈ [√ 0. [...]
2015 - 10.1016/j.aml.2014.10.016
Applied Mathematics Letters. An International Journal of Rapid Publication, Vol. 41 (2015) , p. 23-27  
95.
12 p, 750.6 KB The Completely Integrable Differential Systems are Essentially Linear Differential Systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática) ; Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)
Let ˙x = f(x) be a C k autonomous differential system with k ∈ N ∪ {∞, ω} defined in an open subset Ω of R n. Assume that the system ˙x = f(x) is C r completely integrable, i. e. there exist n−1 functionally independent first integrals of class C r with 2 ≤ r ≤ k. [...]
2015 - 10.1007/s00332-015-9243-z
Journal of Nonlinear Science, Vol. 25 Núm. 4 (2015) , p. 815-826  
96.
13 p, 800.0 KB Centers for the Kukles homogeneous systems with odd degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Instituto Superior Técnico (Lisboa). Departamento de Matemática)
For the polynomial differential system x ̇ = −y, y ̇ = x Q n (x, y), where Q n (x, y) is a homogeneous polynomial of degree n there are the following two conjectures raised in 1999. (1) Is it true that the previous system for n 2 has a center at the origin if and only if its vector field is symmetric about one of the coordinate axes? (2) Is it true that the origin is an isochronous center of the previous system with the exception of the linear center only if the system has even degree? We prove both conjectures for all n odd.
2015 - 10.1112/blms/bdv005
Bulletin of the London Mathematical Society, Vol. 47 Núm. 2 (2015) , p. 315-324  
97.
34 p, 486.5 KB Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
As a natural continuation of the work done in [7] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all the Hamiltonian linear type centers of linear plus cubic homogeneous planar polynomial vector fields.
2015 - 10.1016/j.jde.2014.10.006
Journal of Differential Equations, Vol. 258 (2015) , p. 846-879  
98.
16 p, 637.2 KB Integrability and limit cycles of Moon-Rand system / Barreira, Luis (Universidade de Lisboa. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the Darboux integrability of the Moon–Rand polynomial differential system. Moreover we study the limit cycles of the perturbed Moon–Rand system bifurcating from the equilibrium point located at the origin, when it is perturbed inside the class of all quadratic polynomial differential systems in R3, and we prove that at first order in the perturbation parameter ε the perturbed system can exhibit one limit cycle, and that at second order it can exhibit four limit cycles bifurcating from the origin. [...]
2015 - 10.1016/j.ijnonlinmec.2014.11.029
International Journal of Non-Linear Mechanics, Vol. 69 (2015) , p. 129-136  
99.
11 p, 757.9 KB On the integrability and the Zero-Hopf bifurcation of a Chen-Wang differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Oliveira, Regilene D. S. (Universidade de Sâo Paulo. Departamento de Matemática) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemática)
2015 - 10.1007/s11071-014-1873-4
Nonlinear Dynamics, Vol. 80 (2015) , p. 353-361  
100.
9 p, 770.9 KB Analytic integrability of Hamiltonian systems with exceptional potentials / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the existence of analytic first integrals of the complex Hamiltonian systems of the form H = 1 2 ∑ 2 i=1 p 2 i + Vl(q1, q2) with the homogeneous polynomial potential Vl(q1, q2) = α(q2 − iq1) L (q2 + iq1) k−l , l = 0, . [...]
2015 - 10.1016/j.physleta.2015.07.034
Physics Letters. A, Vol. 379 (2015) , p. 2295-2299  
101.
13 p, 611.4 KB The co-circular central configurations of the 5 body problem / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade Técnica de Lisboa. Departamento de Matemática)
Chenciner in 2001 asked: Is the regular n-gon with equal masses the unique central configuration such that all the bodies lie on a circle, and the center of mass coincides with the center of the circle? This question has a positive answer for n = 3. [...]
2015 - 10.1007/s10884-015-9429-y
Journal of Dynamics and Differential Equations, Vol. 27 (2015) , p. 55-67  
102.
14 p, 317.2 KB Irregular sets for ratios of Birkhoff averages are residual / Barreira, Luis (Instituto Superior Técnico (Lisboa, Portugal). Departamento de Matemática) ; Li, Jinjun (Minnan Normal University. School of Mathematics and Statistics) ; Valls, Claudia (Instituto Superior Técnico (Lisboa, Portugal). Departamento de Matemática)
It follows from Birkhoff's Ergodic Theorem that the irregular set of points for which the Birkhff averages of a given continuous function diverge has zero measure with respect to any finite invariant measure. [...]
2014 - 10.5565/PUBLMAT_Extra14_03
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 49-62  

Artículos : Encontrados 102 registros   inicioanterior93 - 102  ir al registro:
Vea también: autores con nombres similares
2 Valls, Carme
105 Valls, Claudia
105 Valls, Claudia
2 Valls, Claudia,
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.